# SDR KCSA2024072622

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 120,272 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT HAND EMERGENCY DOOR LIGHT INOP.
